# SDR CA150330004

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,477 hours
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C403
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 3A02000005
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF ACFT SEAPLANE FLOATS FOR ACFT CORROSION INSPECTIONS, IT WAS FOUND THAT BOTH RT AND LT FORWARD FUSELAGE ATTACH FITTINGS WERE CRACKED.  BOTH FITTINGS WILL REQUIRE REPLACEMENT AT THE REINSTALLAION OF THE FLOAT ASSEMBLIES.
